Information About Azithral 500 Tablet
An antibiotic called Azithral 500 Tablet is used to treat different bacterial infections in both adults and children’s lungs, skin, eyes, ears, noses, and throats. Additionally, it works well against typhoid fever and a few STDs, including gonorrhea.
It is best to take an azithral 500 tablet orally either one hour before or two hours after a meal. As directed by your doctor, it should be used consistently at regular intervals of time. Even if you feel better, do not miss any doses and complete the entire course of treatment. If you stop taking the medication too soon, the illness could come back or get worse.
Vomiting, nauseousness, stomach discomfort, and diarrhea are among the side effects of this medication that are frequently reported. When the course of treatment is over, these often become less severe and transitory. If these side effects bother you or last for a longer period of time, talk to your doctor.
Before using this medication, let your doctor know if you have ever had a history of allergies or cardiac issues. Women who are pregnant or nursing should speak with their doctor before using this medication.
Azithral 500 Tablet Uses
- Treatment of Bacterial infections
Azithral 500 Tablet Benefits
In Treatment of Bacterial infections
Azithral 500 Tablet Side effects
- Abdominal pain
How to use Azithral 500 Tablet
Take this medication at the dose and for the duration prescribed by your doctor. Take it all at once. It should not be chewed, crushed, or broken. Azithral 500 Tablet should be consumed with food.
Q1. How safe is Azithral 500 Tablet?
If taken as directed by your doctor, at the specified times, and in the prescribed doses, Azithral 500 Tablet is safe.
Q2. What happens if I don’t improve?
If after three days of taking Azithral 500 Tablet your symptoms don’t seem to be getting better, let your doctor know. Additionally, call your doctor right away if your symptoms worsen.
Q3. Can Azithral 500 Tablet use result in diarrhea?
Azithral 500 Tablet consumption can indeed result in diarrhea. It is an antibiotic that eradicates dangerous microorganisms. However, it also harms the beneficial bacteria in your bowel or stomach and results in diarrhea. Speak to your doctor if your diarrhea is particularly bad.